Loading [MathJax]/jax/output/HTML-CSS/config.js

Some existence results for differential equations with both retarded and advanced arguments

Abstract

Existence, uniqueness an monotone approximation of solutions to the  Cauchy problem for differential equations with both advanced  and retarded arguments are obtained.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Cauchy problem, fixed points, retarded and advanced arguments.

Paper coordinates

R. Precup, Some existence results for differential equations with both retarded and advanced arguments, Mathematica (Cluj) 44 (2002). no. 1, pp. 25-31

PDF

About this paper

Journal

Mathematica

Publisher Name

Babeş-Bolyai University, Department of Mathematics, Cluj-Napoca, Romania

Print ISSN
Online ISSN

google scholar link

2002

Related Posts